# SDR SWAA2022030123585

- Difficulty date: January 24, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194HL HAS A CREASED DELAMINATED DENT ON THE OUTER SKIN MID SPAN / PANEL 194HL WITH A CREASED DELAMINATED DENT ON THE OUTER SKIN MID SPAN WAS REPAIRED IAW SRM 51-70-05-2R-2; SRM 51-70-14-2R-4 59259U 1/30/19
